# SDR SWAA020570

- Difficulty date: March 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 46,106 hours, 44,148 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6555478
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SVC DOOR LOWER GATE CRACKED .500 INCH AT AFT EDGE.  REPAIRED LOWER GATE ASSY PER SWA RA.
